The clique and coclique numbers’ bounds based on the H-eigenvalues of uniform hypergraphs

Jinshan Xie, Liqun Qi

Research output: Journal article publicationJournal articleAcademic researchpeer-review

6 Citations (Scopus)

Abstract

In this paper, some inequality relations between the Laplacian/signless Laplacian H-eigenvalues and the clique/coclique numbers of uniform hypergraphs are presented. For a connected uniform hypergraph, some tight lower bounds on the largest Laplacian H+-eigenvalue and signless Laplacian H-eigenvalue related to the clique/coclique numbers are given. And some upper and lower bounds on the clique/coclique numbers related to the largest Laplacian/signless Laplacian H-eigenvalues are obtained. Also some bounds on the sum of the largest/smallest adjacency/ Laplacian/signless Laplacian H-eigenvalues of a hypergraph and its complement hypergraph are showed. All these bounds are consistent with what we have known when k is equal to 2.
Original languageEnglish
Pages (from-to)318-327
Number of pages10
JournalInternational Journal of Numerical Analysis and Modeling
Volume12
Issue number2
Publication statusPublished - 1 Jan 2015

Keywords

  • Adjacency
  • Clique
  • Coclique
  • H-eigenvalue
  • Hypergraph
  • Laplacian
  • Signless laplacian
  • Tensor

ASJC Scopus subject areas

  • Numerical Analysis

Cite this